# SDR AALA201904059020

- Difficulty date: February 6, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,592 hours, 9,751 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 HOUR AND 30 MINUTES INTO FLIGHT RIGHT FUEL TANK INDICATED 2600 LESS THAN LEFT TANK. CENTER TANK WAS  SUPPLYING, TOTALIZER NORMAL AND FUEL BURN SYMETRIC. AIRCRAFT WAS LEFT WING HEAVY, SUSPECT WEAK RIGHT CENTER PUMP.  MAINTENANCE REPLACED CENTER TANK RIGHT HAND REFUEL VALVE IAW AMM 28-21-02, REPLACED CENTER TANK RIGHT HAND DEFUEL VALVE IAW AMM 28-26-01, REPLACED CENTER TANK RIGHT HAND #6 FQIS TANK UNIT  AMM 28-41-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
